I’m ion 37.5 I was on 300. XR. If I miss a dose it affects my head nothing is quite right I feel dizzy like makes me sick to my stomach I usually vomit and sleep I want off of this crap I don’t like how it makes my head feel when I don’t take it today will be day 2 of none in my system How long before it’s out of my body and mind???
Hi, Gigi! You could try taking it as directed because the side effects resolve within a few days to a week or so. By stopping the medication or missing/skipping doses you're risking discontinuation syndrome with the symptoms you describe.
The only safe and effective way to wean off antidepressants is by using a decreasing dose schedule supplied by the doctor who prescribed it for you.
The half life of Effexor XR is about 15 - 20 hours so it will take about 3 - 4 days to completely leave your system, although you may continue to feel discontinuation symptoms for several more days.
Best regards, Wildcat
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Oct 2018 • 18 answers
Updated 3 Dec 2015 • 1 answer
Updated 18 Apr 2018 • 1 answer
Posted 1 Sep 2018 • 0 answers
Updated 14 hours ago • 2 answers